# SDR MALA050309

- Difficulty date: March 30, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- Aircraft time: 32,742 hours, 28,056 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Loose
- Location: Oil Press Xmiter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED AFTER START AND THE RT ENGINE OIL PRESSURE GAUGE READ LOW (IN YELLOW RANGE).  RETURNED TO GATE.  RIGHT ENGINE OIL PRESSURE TRANSMITTER CONNECTOR LOOSE.  TIGHTENED PLUG.
